# SDR DALA2020021801232

- Difficulty date: February 9, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 82,992 hours, 37,499 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 2L SLIDE LIGHT INOP. CORRECTIVE ACTION: REMOVED AND REPLACED 2L SLIDE LIGHT ASSY. AS PER B757 AMM CHAPTER 33-51. REMOVED AND REPLACED 2L DOOR GIRT BAR PROXIMITY SWITCHES IAW B757 AMM 25-66. OPS OK. (6686878)
